3
Doctor Answers And General Comments : (both members and visitors can post)

avatar
3 Comment threads
0 Thread replies
1 Followers
 
Most reacted comment
Hottest comment thread
3 Comment authors
mrsshalini14docc4youDr Mahaveer Recent comment authors
  Subscribe  
Notify of
Dr Mahaveer
Member
Dr Mahaveer

hi
Mirtazapine and Sertraline have synergistic effects on the nervous system. They act almost in the same way and have similar effects on the body. It would be better if he takes only either of them. However,before stopping any drug,he should consult with a psychiatrist to avoid withdrawal effects.
Thanks

shw12
Member
shw12

HI
THESE DRUGS CAN BE TAKEN SAFELY TOGETHER ALTHOUGH THE DOSE SEEMS TO BE A LITTLE HIGHER THAN THE EXPECTED THERAUPEUTIC RECOMMENDATIONS. TRY AND REDUCE THE DOSES TO GET THE OPTIMUM RESULTS

mrsshalini14
Member
mrsshalini14

hello there
he can take them quite safely. getting silent can be due to additive effect of the medicines. He should take the medicines with atleast 3 hours interval between two tablets. other symptoms that you have mentioned do not seem to be related to the drug combination